MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. DELTEC P.A.S.PORT PORTS; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. DELTEC P.A.S.PORT PORTS; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 21-4591-24
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: device not received by manufacturer.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that during the placement of the implantable drug delivery device, the metal stem and catheter of the connection part of the port seat were found to be detached when the catheter was connected to the port seat after the catheter was inserted, so the product was replaced.There was patient involvement reported and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
No product sample was received.One photo was provided by the customer, and the reported failure was confirmed.In case the sample was returned, this complaint will be re-opened to perform the corresponding evaluation.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.
 
Additional Manufacturer Narrative
One device and one photograph was received for investigation.The reported issue was confirmed during visual inspection of the sample device and the photograph, which verified the metal catheter port was separated from the white port body.Further investigation of the sample confirmed that the device dimensions were within specification.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.However, the investigation attributed the observed condition to an error in the welding process during manufacturing.

Brand Name
DELTEC P.A.S.PORT PORTS
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21129561
Report Number9617604-2025-00035
Device Sequence Number20728658
Product Code LJT
UDI-Device Identifier10610586021565
UDI-Public(01)10610586021565(17)280105(10)6023289
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K961580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number21-4591-24
Device Lot Number6023289
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Supplement Date Received by Manufacturer01/13/2025
09/26/2025
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date02/10/2025
10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown